# SDR ASAA2022091840001

- Difficulty date: September 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 43,573 hours, 12,596 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Actuator
- Part number: 1211313010
- Part serial: APMWN116
- Condition: Leaking
- Location: #1 Engine
- Part time: 42,830 hours, 12,575 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING UNDER ENGINE 1. GROUNDED - YES. REMOVED AND REPLACED #1 ENG L/H VSV ACTUATOR REF B737-800 AMM 75-31-01.
